# SDR SIMA201202702

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 25,880 hours, 22,845 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 8166181
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 4525 THE CREW REPORTED AT FLIGHT LEVEL 360 THE CABIN PRESSURE STARTED CLIMBING TO 9700.  THE CREW DESCENDED BUT IT KEPT CLIMBING.  THE CREW SAID THEY FINALLY GOT A CABIN WARNING MESSAGE AND DID THE CHECK LISTS BUT IT NEVER STABILIZED.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO CRW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND DUCT LEAKING ON NR 1 PACK.  REMOVED AND REPLACED THE DUCT AT NR 1 PACK FROM HEAT EXCHANGER TO DUAL TEMPERATURE CONTROL VALVE IAW EMB 135 AMM 21-51-02.  PART NUMBER FOR THE CLAMP ASSEMBLY: TSS44S30. PART NUMBER FOR THE FLEXIBLE COUPLING: 815113-8.  THE OPERATIONAL CHECK WAS GOOD OF AUTO AND MANUAL PRESSURIZATION IAW EMB 135 AMM 21-31-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
